Measure Functional Differential Equations in the Space of Functions of Bounded Variation
S. M. Afonso and
A. Rontó
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We establish general conditions for the unique solvability of nonlinear measure functional differential equations in terms of properties of suitable linear majorants.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/582161.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/582161.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:582161
DOI: 10.1155/2013/582161
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().